# SDR 2025F00175

- Difficulty date: August 7, 2025
- Submitted: August 7, 2025
- Operation: General aviation
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865112
- Part serial: A156158
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON AUGUST 4, 2025, NORDIC AIRCRAFT SYSTEMS RECEIVED THE OFF-WING SLIDE, REMOVED FROM AIRCRAFT REGISTRATION 9H-SLD, FOR OVERHAUL.  THE FOLLOWING DAY, AUGUST 5, 2025, MAINTENANCE PERSONNEL COMMENCED MAINTENANCE PROCEDURES ON THE COMPONENT. DURING INITIAL INSPECTION PROCESS, SEVERAL NON-CONFORMITIES WERE IDENTIFIED,  THE MANUFACTURING DATE OF THE ASSEMBLY DOES NOT CORRESPOND WITH THE EXPECTED PRODUCTION DATE FOR THE SPECIFIED SERIAL NUMBER. ON THE LABEL OF THE INFLATABLE PART, THERE ARE TWO DIFFERENT MANUFACTURING DATES — ONE OF WHICH MATCHES THE EXPECTED DATE OF MANUFACTURE, WHILE THE OTHER DOES NOT.  THE SERIAL NUMBER ON THE INFLATABLE PART APPEARS TO HAVE BEEN MANUALLY ALTERED — THE ORIGINAL NUMBER WAS CROSSED OUT AND REPLACED WITH OTHER SERIAL NUMBER.  	ADDITIONALLY, THE INFLATION HOSE INSTALLED IN THE UNIT DOES NOT MATCH THE PART NUMBER AND SERIAL NUMBER LISTED IN THE PREVIOUS MAINTENANCE CERTIFICATE (EASA FORM 1) FROM THE MAINTENANCE ORGANIZATION.  THE SERIAL NUMBERS OF THE PACKBOARD AND DOOR ASSEMBLY ALSO DO NOT CORRESPOND TO THE SPECIFIED SERIAL NUMBER OF THE SLIDE ASSEMBLY AND RAISE FURTHER CONCERNS ABOUT POSSIBLE PART REPLACEMENT.  BASED ON THE FINDINGS, IT IS SUSPECTED THAT THIS SLIDE ASSEMBLY APPEARS TO HAVE BEEN ILLEGALLY OR IMPROPERLY ALTERED BY AN UNKNOWN PARTY. EASA FORM 1 (DUAL RELEASE) TRACKING NO.: FO1C544689 WAS ISSUED AFTER PREVIOUS MAINTENANCE BY AUSTRIAN AIRLINES.
